Change search
CiteExportLink to record
Permanent link

Direct link
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Reiterated homogenization of degenerate nonlinear elliptic equations
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2002 (English)In: Chinese Annals of Mathematics. Series B, ISSN 0252-9599, E-ISSN 1860-6261, Vol. 23, no 3, 325-334 p.Article in journal (Refereed) Published
Abstract [en]

The authors study homogenization of some nonlinear partial differential equations of the form _ div (a (hx, h2 x, Duh)) = f , where a is periodic in the rst two arguments and monotone in the third. In particular the case where a satis es degenerated structure conditions is studied. It is proved that uh converges weakly in W0 1,1 (Ω) to the unique solution of a limit problem as h → ∞ . Moreover, explicit expressions for the limit problem are obtained.

Place, publisher, year, edition, pages
2002. Vol. 23, no 3, 325-334 p.
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:ltu:diva-12550Local ID: bb4725d0-9e86-11db-8975-000ea68e967bOAI: diva2:985501
Validerad; 2002; 20070107 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(245 kB)